# SDR ASAA2024030848321

- Difficulty date: March 8, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N290AK
- Make and model: Boeing 737990ER
- Aircraft serial: 64300
- Aircraft time: 19,930 hours, 6,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMER LIGHT ON G4 GALLEY PNL INOP. GROUNDED - YES. REMOVED, REPLACED & OPS CKS GOOD OF BATTERY PACK ASSY FUSE IAW B737-900 AMM 33-51-06-960-804.
